| Model Number |
MZ5306 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the affected product be received for evaluation.
Event or Problem Description
The customer reported that an infusion of epinephrine which was infusing at 0.3ml/hr was noted to be leaking during the day shift and was replaced with a new set which was noted to be leaking later in the day.A new set of tubing and syringe were provided with no further reports of leaking.The line was connected a patient's picc line that flushed well.There was no patient harm.
Event or Problem Description